# SDR I5PA2022091075702

- Difficulty date: September 10, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 64,281 hours, 33,699 cycles
- Engine: Pwa PW2040
- Engine time: 52,638 hours, 22,739 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 78360018073
- Part serial: 20370784
- Condition: Faulty
- Location: R Eng
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED WITH R ENG SEC CONT STATUS MSG DISPLAY ON THE LOWER EICAS. DURING INTERROGATION OF THE EPCS MAINTENANCE PAGE, ALL THE SECONDARY CHANNEL PARAMETERS WERE MISSING FROM THE RIGHT ENG. THE EEC WAS REPLACED AND CONFIRMED OPERATIONAL PER THE APPLICABLE AMM.
